# SDR SWIA202157949

- Difficulty date: March 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FUSELAGE SKIN DENTED AND GOUGED AT APPROXIMATELY FS202 BETWEEEN RBL5 - RBL10     (C-CHECK RO 5/3/2021)    REPAIRED FUSELAGE SKIN AT APPROXIMATELY FS202 BETWEEEN RBL5 - RBL10 REF REO 601R-53-11-3680 REV --,  DATED 2021-04-19 ALL STEPS COMPLIED WITH.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD.
